# SDR SWIA202054132

- Difficulty date: November 11, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 37,022 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR BRACKETS ON THE FORWARD WING TO BODY FAIRING WERE FOUND TO BE WORN BEYOND LIMITS.  SEE CP 21704602 FOR INSPECTION TASK CARD.  FILED CLOSED.  REMOVED THE FOUR FAIRING FITTINGS FOR THE FORWARD FAIRING IN THE MLG BAY, PER THE CRJ 200 AMM AND REPLACED THE FITTINGS.
